Facebook Twitter Instagram YouTube

The General Relativistic Equations of Radiation Hydrodynamics in the Viscous Limit

TitleThe General Relativistic Equations of Radiation Hydrodynamics in the Viscous Limit
Publication TypeJournal Article
Year of Publication2014
AuthorsCoughlin, ER, Begelman, MC
JournalThe Astrophysical Journal
Volume797
Issue2
Pagination103
Date PublishedAug-12-2015
URLhttp://stacks.iop.org/0004-637X/797/i=2/a=103?key=crossref.86c0fa5376b1d9c2de292426dfa48645
DOI10.1088/0004-637X/797/2/103
Short TitleApJ